Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Sung J. Lee, M. Zuhair Nashed "Representation theory of topological selections of multivalued linear mappings with applications to integral and differential operators," Journal of Integral Equations and Applications, J. Integral Equations Applications 1(4), 479-500, (Fall 1988)